MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C8931
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred during the unspecified date of (b)(6) 2020 (also reported as "over the course of two days").Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported fifteen (15) clearlink system continu-flo solution sets would not connect.The defect was further described as "the end would not screw together".There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: one device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing, including pressure and clear passage testing was performed with no issues noted.During the luer lock collar verification, it was identified that the collar of the two piece luer lock was not able to turn.The reported condition was verified.The presence of solvent was due to a manufacturing issue.The remainder of the 14 devices were not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10976814
Report Number1416980-2020-07663
Device Sequence Number791067
Product Code FMG
UDI-Device Identifier00085412071725
UDI-Public(01)00085412071725
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8931
Device Lot NumberDR20H31079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1